MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST PLUS TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 316-08
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complaint description the pilot balloon was found to have detached from tracheostomy during use.The defect could be verified at the received sample looking like a sharp cut or bite, as no stretch marks could be seen.Tracing of the lot related to the complaint revealed no recurrences of the same issue within the batch; the incoming good inspection and the production data are inconspicuous.All cuffs and cuff systems of the tracoe tracheostomy cannulas undergo a 100% quality inspection during production, with any leaking or nonperforming products being discarded.Therefore, it is confirmed that the product was originally in perfect condition.However, the defect was detected during use.Therefore, it can be assumed that sharp-edged structures or instruments in the area of the filling line near the pilot ballon led unintended to the defect during use.Nevertheless, the cause cannot be conclusively determined but seems outside manufacturer's control.
 
Event or Problem Description
On (b)(6) 2026 pilot balloon detachment on the tracheostomy was reported.Emergency tube change was required.

Brand Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24518711
Report Number8010485-2026-66203
Device Sequence Number13175593
Product Code JOH
UDI-Device Identifier04035324019083
UDI-Public4035324019083
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 316-08
Device Catalogue NumberREF 316-08
Device Lot Number1100050061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown